MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringe with detachable needle had foreign matter.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: ¿this product has been using for quite a while in this unit.The users complain that there is oil in the plunger.The users understand that some oil is for lubrication.However, the oil now is too much comparing with the same product used before.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: dhr for lot number 8274755 was reviewed and no qns or other events were related to the complaint stated by the customer.The samples received were visually inspected and it shows the defect of "too much oil in plunger" , the cause of this issue it is in the assembly and lubricate process with the supplier of the syringe, due that the syringe are received as a component in our process and then it is placed into the blister and then sealed and packed, the personnel that is placing the components on the multivac did not detect this defect during the packaging process with this condition we can confirm the issue stated by the customer with the samples received, after we inspected the retain samples we could also confirm the excess of oil(silicone) as the one showed on the sample received from the customer, we can assign this issue as a material supplier issue, this defect was not observed during the inspection process.

Brand Name
BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key8469499
Report Number9610847-2019-00255
Device Sequence Number1633937
Product Code FMI
UDI-Device Identifier30382903057864
UDI-Public30382903057864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number305786
Device Lot Number8274755
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;